RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Comm. Algebra, 2012, Volume 40, Issue 7, Pages 2628–2644 (Mi comal2)  

On nonfinitely based varieties of groups of large prime exponent

P. A. Kozhevnikov

Moscow Institute of Physics and Technology, Moscow, Russia

Abstract: For every sufficiently large odd $p$, we present a continual set of nonfinitely based varieties of groups of exponent $p$. The properties of these varieties make it possible to answer some open questions on varieties of groups.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.1.1/12136
P. A. Kozhevnikov was partially supported by a grant "AVCP Development of scientific potential of higher school," project 2.1.1/12136.


DOI: https://doi.org/10.1080/00927872.2011.584097


Bibliographic databases:

MSC: 20F06, 20F50
Received: 01.01.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/comal2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019